Home » Frequently asked Questions on Health » What should I do for pain in the chest and high BP?

What should I do for pain in the chest and high BP?

Q: I am 23 years old. I was in depression for past two years, due to extra stress, that caused pain in the chest. I have undergone the ECG, TMT, cholesterol tests but everything is normal. My BP is 130/90 now. Earlier it was 150/100. Doctor suggested me to take Ciplar 40 mg (20 mg in morning and balance 20 mg at night). He said there is nothing to worry. I am taking this medication for the past 3 months. But I feel pain, drowsiness, irritation and some weakness in my heart frequently. Do I require any other tests? It is difficult for me to work at times, since I am working in a BPO. How will it affect me in the long run? What precaution do I need to take?

A:Your primary problem according to your own assessment seems to be stress/ depression/ anxiety rather than any physical illness. With you life style modifications (decreasing salt, taking more fruits/ vegetables/non fat milk, daily exercise and weight education) may suffice. Ciplar is a good drug for patients with palpitations and anxiety but it may make people feel tired or depressed. Once you start your life style changes you can probably stop Ciplar with your doctors permission and see how your BP stands. I would strongly suggest a good yoga program (like Art of Living's Sudarshan Kriya) to boost your self-confidence & relax, which is all that you may need.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------